| Model Number |
15 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to confirm the reported issue.The qc connector was loose on the therapy pcba connection.The connection was reseated to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device would not recognize the defibrillation paddles when attempting to use on a patient.In this state the device would not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.